Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Genuine Aspirin Pain Reliever/Fever Reducer Coated Tablets

Fast, effective pain relief. Pain reliever/fever reducer (NSAID). Headaches. Everyday aches & pains. Compare to the active ingredient in Bayer (This product is not manufactured or distributed by Bayer…

Ingredients

Active Ingredient (in Each Tablet): Aspirin (325 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Hypromellose, Starch, Titanium Dioxide.